International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 4, Issue 11 (2017)

Mathematical model on prostate cancer growth and its control


GCE Mbah, PC Onwuamaegbu, C Okoye

In this work, we considered the general overview of the prostate cancer disease, and some of the factors influencing its growth, then presented a mathematical model describing the growth of the disease based on those factors. The model consists of a set of three ordinary differential equations, each describing the process of formation of prostate cancer. The solutions to the model equations have were obtained and ways of controlling or preventing the disease also presented. The equilibrium and stability conditions and the results of the model simulations are also discussed.
Pages : 68-81